# SDR CA190417008

- Difficulty date: April 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,458 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Panel
- Part number: 860TS09Y00
- Condition: Malfunctioned
- Location: Mlg
- Part time: 8,056 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER GEAR RETRACTION ON DEPARTURE FROM POINT A, NOSE GEAR INDICATED GREEN DOWN AND LOCKED INDICATION. ALTERNATE GEAR INDICATIONS WERE NORMAL. WHILE ENROUTE, CREW DISCUSSED THE POSSIBILITY OF CONDUCTING AN ALTERNATE GEAR EXTENSION INBOUND TO POINT B. DUE TO LOW VISIBILITY CONDITIONS IN POINT B, CREW ELECTED TO DIVERT TO POINT C. FLIGHT LANDED POINT C WITHOUT FURTHER INCIDENT. MAINTENANCE RECTIFICATION: GREEN NOSE INDICATION ON LANDING GEAR CONTROL PANEL ON BRIGHT ALL THE TIME AND UNABLE TO DIM. PSEU CHECKED FOR CODES AND NO PRESENT FAULTS OR LOGGED FAULTS. LANDING GEAR SELECTOR PANEL REPLACED AND GREEN NOSE LIGHT NOW FUNCTIONING NORMALLY. TASK 32-31-01-720-801 FUNCTIONAL TEST OF THE LANDING GEAR CONTROL PANEL ACCOMPLISHED, 3 GEAR SWINGS ACCOMPLISHED AND SYSTEM TESTED SERVICEABLE. AIRCRAFT HOURS: 8056:11, CYCLES: 6908. (TC# 20190417008)
